# SDR DHL2002726509

- Difficulty date: April 15, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VENTRAL STAIRS ASSY STA 1315 TO 1335, AFT EXT SKIN HAS 3 DENTS.  FABRICATED AND INSTALLED DOUBLER REPAIRS.
